| Catalog Number |
482617545 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the shank of a xia polyaxial screw fractured and could not be removed from the patient.No adverse consequences were reported.The fractured screw was observed in a planned revision surgery due to adjacent intervertebral disorders and unrelated to any issue with the device.It is unknown if the screw fractured post-operatively or intra-operatively during the revision surgery.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.Additional data: d4, d6a, d9, h3, h4, corrected data: g1.
Event or Problem Description